Author: Chia-Cheng Tsai;

Title: Automatic particular solutions of arbitrary high-order splines associated with polyharmonic and poly-Helmholtz equations

Journal: ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS

Volume: 35

Page: 925 - 934

Year: 2011


Author: Bernard Bialecki; Graeme Fairweather; Andreas Karageorghis;

Title: Matrix decomposition algorithms for elliptic boundary value problems: a survey

Journal: NUMERICAL ALGORITHMS

Volume: 56

Page: 253 - 295

Year: 2011


Author: Chia-Cheng Tsai; Chein-Shan Liu; Wei-Chung Yeih;

Title: Fictitious Time Integration Method of Fundamental Solutions with Chebyshev Polynomials for Solving Poisson-type Nonlinear PDEs

Journal: CMES-COMPUTER MODELING IN ENGINEERING & SCIENCES

Volume: 56

Page: 131 - 151

Year: 2010


Author: Chia-Cheng Tsai; C. S. Chen; Tai-Wen Hsu;

Title: The method of particular solutions for solving axisymmetric polyharmonic and poly-Helmholtz equations

Journal: ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS

Volume: 33

Page: 1396 - 1402

Year: 2009


Author: Chia-Cheng Tsai;

Title: The Particular Solutions of Chebyshev Polynomials for Reissner Plates under Arbitrary Loadings

Journal: CMES-COMPUTER MODELING IN ENGINEERING & SCIENCES

Volume: 45

Page: 249 - 271

Year: 2009


Author: J. Ding; H. Y. Tian; C. S. Chen;

Title: The Recursive Formulation of Particular Solutions for Some Elliptic PDEs with Polynomial Source Functions

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 5

Page: 942 - 958

Year: 2009


Author: C. C. Tsai; A. H-D. Cheng; C. S. Chen;

Title: Particular solutions of splines and monomials for polyharmonic and products of Helmholtz operators

Journal: ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS

Volume: 33

Page: 514 - 521

Year: 2009


Author: Chia-Cheng Tsai;

Title: Particular solutions of Chebyshev polynomials for polyharmonic and poly-Helmholtz equations

Journal: CMES-COMPUTER MODELING IN ENGINEERING & SCIENCES

Volume: 27

Page: 151 - 162

Year: 2008


Author: Michael McCourt; Nicholas Dovidio; Michael Gilbert;

Title: Spectral methods for resolving spike dynamics in the Geirer-Meinhardt model

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 3

Page: 659 - 678

Year: 2008